Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 70, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 19, 2018, 4:45 PM MDT for El Paso County, Colorado. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2018, 4:45 PM MDT (22:45 UTC)
- Expired
- Jun 19, 2018, 5:30 PM MDT
- In force
- 45 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 50.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 65 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 4:45 PM MDT | HAIL 1 | 7 Wnw Peyton, CO | |
| Jun 19, 5:05 PM MDT | HAIL 1 | 7 Wnw Peyton, CO | NEW STORM AFTER 445 PM HAIL. |
| Jun 19, 5:23 PM MDT | HAIL 0.75 | 5 N Calhan, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 12:25 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
213
WUUS55 KPUB 192245
SVRPUB
COC041-192330-
/O.NEW.KPUB.SV.W.0070.180619T2245Z-180619T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
445 PM MDT TUE JUN 19 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern El Paso County in east central Colorado...
* Until 530 PM MDT.
* At 445 PM MDT, a severe thunderstorm was located near Peyton, or 22
miles northeast of Colorado Springs, moving east at 25 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* Locations impacted include...
Calhan, Ramah and Peyton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
A Tornado Watch remains in effect until 700 PM MDT for east central
Colorado.
LAT...LON 3889 10423 3907 10471 3913 10467 3913 10417
TIME...MOT...LOC 2245Z 278DEG 22KT 3909 10456
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...<50MPH
$$
kam3 follow-up statements
965
WWUS55 KPUB 192300
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
500 PM MDT TUE JUN 19 2018
COC041-192330-
/O.CON.KPUB.SV.W.0070.000000T0000Z-180619T2330Z/
El Paso CO-
500 PM MDT TUE JUN 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
At 459 PM MDT, a severe thunderstorm was located near Peyton, or 26
miles northeast of Colorado Springs, moving east at 25 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Calhan, Ramah and Peyton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
A Tornado Watch remains in effect until 700 PM MDT for east central
Colorado.
LAT...LON 3889 10423 3907 10471 3913 10467 3913 10417
TIME...MOT...LOC 2259Z 270DEG 20KT 3911 10447
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...<50MPH
$$
kam768 WWUS55 KPUB 192304 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 504 PM MDT TUE JUN 19 2018 COC041-192330- /O.CON.KPUB.SV.W.0070.000000T0000Z-180619T2330Z/ El Paso CO- 504 PM MDT TUE JUN 19 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR NORTHEASTERN EL PASO COUNTY... At 504 PM MDT, a severe thunderstorm was located near Peyton, or 28 miles northeast of Colorado Springs, moving east at 30 mph. HAZARD...Quarter size hail. SOURCE...Trained weather spotters. IMPACT...Damage to vehicles is expected. Locations impacted include... Calhan, Ramah and Peyton. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. This storm is producing large hail. SEEK SHELTER NOW inside a sturdy structure and stay away from windows. && A Tornado Watch remains in effect until 700 PM MDT for east central Colorado. LAT...LON 3889 10423 3907 10471 3913 10467 3913 10417 TIME...MOT...LOC 2304Z 275DEG 28KT 3912 10443 TORNADO...POSSIBLE HAIL...1.00IN WIND...<50MPH $$ kam
436 WWUS55 KPUB 192316 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 516 PM MDT TUE JUN 19 2018 COC041-192330- /O.CON.KPUB.SV.W.0070.000000T0000Z-180619T2330Z/ El Paso CO- 516 PM MDT TUE JUN 19 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR NORTHEASTERN EL PASO COUNTY... At 516 PM MDT, a severe thunderstorm was located 7 miles northwest of Calhan, or 30 miles northeast of Colorado Springs, moving east at 20 mph. HAZARD...Quarter size hail. SOURCE...Trained weather spotters. IMPACT...Damage to vehicles is expected. Locations impacted include... Calhan, Ramah and Peyton. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. This storm is producing large hail. SEEK SHELTER NOW inside a sturdy structure and stay away from windows. && A Tornado Watch remains in effect until 700 PM MDT for east central Colorado. LAT...LON 3905 10465 3913 10462 3913 10417 3889 10423 TIME...MOT...LOC 2316Z 276DEG 19KT 3912 10438 TORNADO...POSSIBLE HAIL...1.00IN WIND...<50MPH $$ kam
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:47 PM MDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 19, 2:47 PM MDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 247 PM MDT Tue Jun 19 2018 .SHORT TERM...(This evening through Wednesday) Issued at 242 PM MDT Tue Jun 19 2018 Currently...GOES-16 water vapor imagery reveals a broad upper low centered over the northern Rockies with its southern lobe rotating through Colorado. An upper level jet associated with this trough is poking into southwest Colorado, its left exit region over eastern Colorado. The strong large-scale forcing combined with favorable low level moisture has led to the development of thunderstorms, mainly along the I-25 corridor north of EL Paso County and in Las Animas and Baca Counties. SPC mesoanalysis indicates MLCAPE generally between 1500 j/kg and 2000 j/kg, with deep layer sheer of 40-50 knots. Cumulus clouds have developed across the eastern and central mountains. Winds across the San Luis Valley are gusting over 30 mph, and with low RH, is causing brief period of critical fire weather conditions. Temperatures across the plains span the mid 80s to low 90s, while the high valleys are into the low 80s. Tonight...Thunderstorm activity will persist across the forecast area east of the mountains through much of the evening. Given moderate CAPE and high shear, rotating storms are expected across the forecast area with the potential to produce hail up to 2" in diameter and damaging wind gusts. An isolated tornado or two will also be possible, with the greatest potential over the Palmer Divide where winds are backed and LCL's are lower. CAM's are consistent on two distinct rounds of strong to severe thunderstorms. This first round will continue to shift east to the far eastern plains by around 8 PM. The next round will push south across the plains thereafter from northwest to southeast. The threat should be over across the I-25 corridor by midnight and far southeast plains not until 5 AM or so. Given strong forcing, storm coverage will be scattered to widespread, with flash flooding possible in situations of training thunderstorms, especially over urban areas. Above average TPW over 1" supports heavy rainfall. Tomorrow...The upper trough accelerates east away from Colorado leading to QG subsidence over the state as a ridge builds over the southwest US and heights begin to rise. This pattern will lead to a much calmer weather day compared to Tuesday. At the surface, northerly flow behind the storm system will persist across the plains through the morning before shifting east during the afternoon and evening. This will help keep surface dew points in the 40s during the afternoon. The lack of moisture combined with a lack of strong large scale forcing will limit thunderstorm potential. With weak energy in northwest flow, only an isolated and weak afternoon thunderstorm or shower is forecast over the eastern mountains/Palmer Divide/Raton Mesa or far eastern plains. Temperatures will be cooler during the day, with highs forecast to be in the mid 80s across the plains, low 80s in the high valleys, and mid 70s in Colorado Springs. .LONG TERM...(Wednesday night through Tuesday) Issued at 242 PM MDT Tue Jun 19 2018 Wed night a low pressure system over western NE will be moving southeastward, and will move into central KS by Thu morning. This system will send a front thru southeast CO early Wed evening. There will be the potential for some isolated showers/tstms over the southeast plains and mtns, while the western areas are expected to remain dry. An upper level ridge will build over the area on Thu and the NAM has dry weather acrs southeast and south central CO. The GFS shows the potential for just some isolated precip over the srn mtns in the late afternoon or early evening hours, and then overnight it shows precip potential for much of the southeast plains. Temps Thu should be around average acrs the southeast plains, and a little above average in the San Luis Valley and Upper Arkansas River Valley. On Fri and upper trof moving over the northern Rockies will flatten the ridge over the area, and is expected to send a front into southeast CO late in the day. Precip chances generally look confined to the far southeast plains, unless the ECMWF pans out, which shows chances for precip over the mtns and plains. Gusty winds over the mtns and western areas on Fri, along with low humidities, may lead to fire weather concerns. Sat and upper low will be moving from the Pacific Northwest into the Great Basin. It looks dry over southern CO during the day Sat, but a passing disturbance may bring some precip Sat evening and into the late night. There is a lot of uncertainty as to where the upper low will track on Sun. The ECMWF takes it acrs northern WY, while the GFS moves it into northwest CO Sun evening. The model differences continue into Mon...the ECMWF has the low center in central SD by evening, with an upper ridge building over the Desert SW, while the GFS keeps an upper trof over CO. So, there is low confidence in the forecast for Sun and Mon. Tue an upper ridge should be the main feature affecting the area, with generally dry weather. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 242 PM MDT Tue Jun 19 2018 Thunderstorms will be possible near KPUB and KCOS terminals this evening through close to midnight. However, confidence is not high that thunderstorms will move directly over either terminal, as coverage will remain isolated to widely scattered over the I-25 corridor. If thunderstorms do manage to move over a terminal, they may cause gusty/erratic winds, hail, heavy rain, lightning, and CIGS to MVFR. Thunderstorm coverage will shift east and expand across most of the eastern Colorado plains through the evening. KALS will remain dry through the period. South/East winds at KCOS and KPUB will become northerly by late afternoon/early evening with the passage of a front, from north to south. Winds at KALS will stay out of the west through the evening before becoming variable. VFR conditions are expected at all three TAF sites through the period except in the presence of a thunderstorm at KCOS and KPUB, which would cause reduction to at least MVFR. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LINE LONG TERM...28 AVIATION...LINE
Hazardous weather outlook, Jun 19, 11:44 AM MDT, 5 hours 1 minute before
Hazardous Weather Outlook National Weather Service Pueblo CO 1144 AM MDT Tue Jun 19 2018 COZ058>089-093>099-201745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1144 AM MDT Tue Jun 19 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered showers and thunderstorms are expected to develop this afternoon over the Palmer Divide and Raton Mesa areas. These storms will then become more numerous and spread across the remainder of the plains late this afternoon and into the evening. The main threats from these thunderstorms will be hail up to one inch in diameter, wind gusts of around 50 mph, lightning and brief periods of moderate to heavy rain. A few of the storms have the potential of becoming severe this afternoon, especially across El Paso County and the plains east of the I-25 corridor. These storms will be capable of producing hail up to two inches in diameter, wind gusts of 60 mph, frequent cloud to ground lightning, periods of heavy rain, and possibly a tornado. Thunderstorm activity is expected to diminish after midnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Isolated to scattered showers and thunderstorms will be possible each day for the southeast mountains and plains, while the western mountains and valleys remain hot and mostly dry. The main threat with thunderstorms will be locally gusty winds up to 40 mph, lightning, and some small hail at times. Increasing winds on Friday will bring the potential for critical fire weather conditions to return to the southwest mountains, San Luis Valley and portions of Chaffee and Fremont counties. Thunderstorms chances may increase again for the southeast mountains and plains next weekend into early next week depending on the track of another storm system and its associated cold front. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening across the eastern plains, especially over the Palmer Divide and across the far eastern plains along the Kansas state line. LINE/LINE
In the hours before
Special weather statement, Jun 19, 4:06 PM MDT, 39 minutes before
Special Weather Statement National Weather Service Pueblo CO 406 PM MDT TUE JUN 19 2018 COZ097>099-192245- Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO- Las Animas Vicinity/Bent County CO- 406 PM MDT TUE JUN 19 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS...NORTHERN BACA AND SOUTHEASTERN BENT COUNTIES UNTIL 445 PM MDT... At 406 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles west of Two Buttes Reservoir, or 25 miles northwest of Springfield, moving northeast at 40 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of southwestern Prowers...northern Baca and southeastern Bent Counties. A Tornado Watch remains in effect until 700 PM MDT for southeastern Colorado. LAT...LON 3758 10289 3766 10301 3803 10277 3781 10228 TIME...MOT...LOC 2206Z 225DEG 35KT 3770 10289 KTS
Special weather statement, Jun 19, 4:07 PM MDT, 38 minutes before
Special Weather Statement National Weather Service Pueblo CO 407 PM MDT TUE JUN 19 2018 COZ081-084-192245- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 407 PM MDT TUE JUN 19 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY UNTIL 445 PM MDT... At 407 PM MDT, Doppler radar was tracking a strong thunderstorm over Monument, or 18 miles north of Colorado Springs, moving east at 30 mph. Nickel size hail will be possible with this storm. Locations impacted include... Monument, Palmer Lake, Calhan and Gleneagle. A Tornado Watch remains in effect until 700 PM MDT for east central Colorado. LAT...LON 3903 10430 3905 10493 3913 10493 3913 10431 TIME...MOT...LOC 2207Z 264DEG 24KT 3911 10483 kam
Local storm report, Jun 19, 4:08 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
408 PM MDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL 2 NNE MONUMENT 39.12N 104.86W
06/19/2018 E0.88 INCH EL PASO CO TRAINED SPOTTER
0403 PM HAIL MONUMENT 39.10N 104.87W
06/19/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&Special weather statement, Jun 19, 4:18 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
418 PM MDT TUE JUN 19 2018
COZ086>088-192300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
418 PM MDT TUE JUN 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO...
NORTHWESTERN LAS ANIMAS AND SOUTH CENTRAL PUEBLO COUNTIES UNTIL 500
PM MDT...
At 418 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles northeast of Walsenburg, or 31 miles south of Pueblo, moving
northeast at 20 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northeastern
Huerfano...northwestern Las Animas and south central Pueblo Counties.
A Tornado Watch remains in effect until 700 PM MDT for southeastern
Colorado.
LAT...LON 3775 10464 3785 10470 3806 10442 3776 10416
3772 10445
TIME...MOT...LOC 2218Z 240DEG 16KT 3781 10460
KTSLocal storm report, Jun 19, 4:27 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
427 PM MDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL 2 ENE MONUMENT 39.11N 104.83W
06/19/2018 M1.75 INCH EL PASO CO TRAINED SPOTTER
BETWEEN 400 PM AND 414 PM.
0410 PM HAIL 1 S MONUMENT 39.08N 104.87W
06/19/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
BETWEEN 400 PM AND 410 PM.
&&Local storm report, Jun 19, 4:30 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
430 PM MDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL MONUMENT 39.10N 104.87W
06/19/2018 M2.00 INCH EL PASO CO TRAINED SPOTTER
&&
RMGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:19 PM MDT | Special Weather Statement | PUB | Baca | 26 min |
| Jun 19, 2:27 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 33 min |
| Jun 19, 2:43 PM MDT | Special Weather Statement | PUB | Teller | 47 min |
| Jun 19, 2:56 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 49 min |
| Jun 19, 3:02 PM MDT | Special Weather Statement | PUB | Baca | 43 min |
| Jun 19, 3:06 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 9 min |
| Jun 19, 4:06 PM MDT | Special Weather Statement | PUB | Prowers | 39 min |
| Jun 19, 4:07 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jun 19, 4:15 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 30 min |
| Jun 19, 4:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jun 19, 4:18 PM MDT | Special Weather Statement | PUB | Pueblo | 42 min |
| Jun 19, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 33 min |
| Jun 19, 4:52 PM MDT | Special Weather Statement | PUB | Bent | 23 min |
| Jun 19, 5:09 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 36 min |
| Jun 19, 5:25 PM MDT | Special Weather Statement | PUB | Otero | 50 min |
| Jun 19, 5:28 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
| Jun 19, 5:32 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 43 min |
| Jun 19, 5:57 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 18 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.